# SDR AWXA9900491

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 657374413
- Condition: Corroded
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR STRUCTURE BD 420 STR 26R CRACKED AND BULGING CORROSION.  REMOVED STRINGER IAW B737 SRM 51-30-2.  REMOVED CORROSION ON ATTACH ANGLE IAW SRM 51-10-2.  NDT VERIFIED NO CRACKS USING HFEC PER B737 NTM PT 6 51-00-00 FIG 23.  TREATED AND PRIMED AREA PER B737 51-10-02.  INSTALLED STRINGER AND SPLICE IAW B737 SRM 51-30-02.
